# SDR SWAA2022013019686

- Difficulty date: August 15, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB IN SPAR RIB AT 92.70 IS CRACKED ON THE LOWER END OF THE 4TH VERTICAL STIFFENER FROM THE FRONT. / REPAIRED RT. HORIZ. STAB IN-SPAR RIB AT 92.70 ON LOWER END OF THE 4TH VERTICAL STIFFENER FROM THE FRONT IAW EA 1-755-3795 REV IR AND ER 17-03850 REV IR.
